# SDR IPXA10562062

- Difficulty date: July 28, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: HFAB53WB011
- Condition: Cracked
- Location: Bs 1440 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO COMPARTMENT SUPPORT WEB UPPER EDGE CRACKED STA 1440, STR 23R.  REMOVED, FABRICATED AND REPLACED SUPPORT WEB IAW SRM 51-40-05, SRM 51-40-02, SRM 51-20-01-0G AND AMM 51-21-00-7.
